Alert archive / Florida / Wind Advisories in 2008
Wind Advisory 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Sep 4, 2008, 2:28 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Sep 5, 2008, 5:00 AM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2008, 2:28 PM EDT (18:28 UTC)
- In effect from
- Sep 5, 2008, 5:00 AM EDT
- Expired
- Sep 5, 2008, 7:08 PM EDT
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 041828 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 228 PM EDT THU SEP 4 2008 FLZ024-025-033-038-GAZ153-154-165-166-050900- /O.NEW.KJAX.WI.Y.0006.080905T0900Z-080906T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 228 PM EDT THU SEP 4 2008 ...WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH ALONG THE COASTAL COUNTIES OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA LATE TONIGHT. THE WINDS WILL THEN VEER TO THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 MPH FRIDAY MORNING THEN NORTHWEST FRIDAY AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH FRIDAY EVENING WILL SLOWLY DIMINISH LATE FRIDAY NIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAINBANDS AND ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE ST JOHNS RIVER SHORELINE AND OTHER INLAND WATERWAYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ032-037-050900- /O.NEW.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/ CLAY-PUTNAM- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA 228 PM EDT THU SEP 4 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 8 AM EDT SATURDAY. NORTHEAST WINDS WILL INCREASE TO 20 MPH WITH GUSTS TO 30 MPH ALONG THE ST JOHNS RIVER BASIN LATE TONIGHT. THE WINDS WILL THEN VEER TO THE NORTH AT 20 TO 25 MPH WITH GUSTS TO 35 MPH FRIDAY MORNING THEN NORTHWEST FRIDAY AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH FRIDAY EVENING WILL SLOWLY DIMINISH LATE FRIDAY NIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAINBANDS AND ALONG THE IMMEDIATE SHORELINE OF THE ST JOHNS RIVER. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
3 follow-up statements
000 WWUS72 KJAX 050748 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 348 AM EDT FRI SEP 5 2008 GAZ136-152-164-052100- /O.EXA.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/ WAYNE-BRANTLEY-CHARLTON- INCLUDING THE CITIES OF...JESUP...NAHUNTA...FOLKSTON 348 AM EDT FRI SEP 5 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH TODAY ALONG AND EAST OF HIGHWAY 3 0 1. THE WINDS WILL SHIFT TO THE NORTHWEST BY THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 30 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ024-025-033-038-GAZ153-154-165-166-052100- /O.CON.KJAX.WI.Y.0006.080905T0900Z-080906T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 348 AM EDT FRI SEP 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTHEAST WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH ALONG THE COASTAL COUNTIES OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA EARLY THIS MORNING. THE WINDS WILL THEN SHIFT TO THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 MPH LATE IN THE MORNING THEN NORTHWEST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE SAINT JOHNS RIVER SHORELINE AND OTHER INLAND WATERWAYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ032-037-052100- /O.CON.KJAX.LW.Y.0035.080905T0900Z-080906T1200Z/ CLAY-PUTNAM- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA 348 AM EDT FRI SEP 5 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTH WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 35 MPH ALONT THE SAINT JOHNS RIVER BASIN THIS MORNING. WINDS WILL SHIFT TO THE NORTHWEST THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE IMMEDIATE SHORELINE OF THE SAINT JOHNS RIVER. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ MKT
000 WWUS72 KJAX 051835 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 235 PM EDT FRI SEP 5 2008 FLZ024-025-033-038-GAZ153-154-165-166-061200- /O.CON.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-INLAND GLYNN-COASTAL GLYNN- INLAND CAMDEN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...WOODBINE...ST MARYS 235 PM EDT FRI SEP 5 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE TO BE POSSIBLE AROUND THE CIRCULATION OF TROPICAL STORM HANNA THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE SAINT JOHNS RIVER SHORELINE AND OTHER INLAND WATERWAYS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ032-037-GAZ136-152-164-061200- /O.CON.KJAX.LW.Y.0035.000000T0000Z-080906T1200Z/ CLAY-PUTNAM-WAYNE-BRANTLEY-CHARLTON- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...JESUP... NAHUNTA...FOLKSTON 235 PM EDT FRI SEP 5 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. NORTHWEST WINDS AT 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE TO BE POSSIBLE AROUND THE CIRCULATION OF TROPICAL STORM HANNA THIS AFTERNOON. WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 35 MPH THIS EVENING WILL SLOWLY DIMINISH LATE TONIGHT. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$
000 WWUS72 KJAX 052308 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 708 PM EDT FRI SEP 5 2008 FLZ024-025-GAZ154-166-060600- /O.CAN.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/ /O.NEW.KJAX.LW.Y.0036.080905T2308Z-080906T0600Z/ NASSAU-DUVAL-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... BRUNSWICK...ST MARYS 708 PM EDT FRI SEP 5 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. NORTHWEST WINDS AROUND 15 TO 20 MPH WITH GUSTS UP TO 25 TO 30 MPH AT TIMES THROUGH LATE THIS EVENING. WINDS WILL BE STRONGEST WHEN ACCOMPANIED BY TROPICAL STORM HANNA RAIN BANDS AND ALONG THE IMMEDIATE ATLANTIC COAST INCLUDING THE SAINT JOHNS RIVER SHORELINE AND OTHER INLAND WATERWAYS. A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. $$ FLZ033-038-GAZ153-165-060015- /O.CAN.KJAX.WI.Y.0006.000000T0000Z-080906T1200Z/ ST JOHNS-FLAGLER-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...WOODBINE 708 PM EDT FRI SEP 5 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE SUBSIDED TO 10 TO 15 MPH WITH OCCASIONAL GUSTS TO NEAR 20 AND 25 MPH. $$ FLZ032-037-GAZ136-152-164-060015- /O.CAN.KJAX.LW.Y.0035.000000T0000Z-080906T1200Z/ CLAY-PUTNAM-WAYNE-BRANTLEY-CHARLTON- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...JESUP... NAHUNTA...FOLKSTON 708 PM EDT FRI SEP 5 2008 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE LAKE WIND ADVISORY. WINDS HAVE SUBSIDED TO 10 TO 15 MPH WITH OCCASIONAL GUSTS TO NEAR 20 AND 25 MPH. $$ ARS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Sep 4, 9:21 AM EDT, 5 hours 7 minutes earlier.
Area forecast discussion, Sep 4, 9:21 AM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
921 AM EDT THU SEP 4 2008
.UPDATE...
NO MAJOR CHANGES TO FORECAST PACKAGE AS 12Z JAX SOUNDING STILL
SHOWING PLENTIFUL DRY AIR ALOFT WITH A PRECIP WATER AMOUNT OF
1.29 AND DEEP EASTERLY FLOW ALL THE WAY UP THROUGH 30 KFT. SO
ANOTHER QUIET DAY ON TAP LOCALLY EXCEPT FOR A POSSIBLE PIN PRICK
SHOWER COMING OFF THE ATLANTIC OCEAN. EAST TO NORTHEAST WINDS WILL
INCREASE TO NEAR BREEZY CONDITIONS ALONG THE COAST WITH GUSTS TO
25 MPH AT TIMES...SHOULD STILL REMAIN LESS THAN LAKE WIND ADVISORY
CRITERIA THIS AFTERNOON. MAX TEMPS WILL GET INTO THE MID 80S COAST
AND UPPER 80S TO LOWER 90S INLAND. TONIGHT...WILL FEATURE
INCREASING WINDS ALONG THE COAST AS T.S. HANNA PUSHES NORTHWARD
WELL OFF THE COAST AND MAIN FORECAST CHALLENGE WILL BE THE ARRIVAL
OF ANY RAINBANDS ALONG THE COAST...WITH THE GFS BRINGING THEM
ONSHORE ARND 06Z BUT THE NAM IS MUCH SLOWER WAITING UNTIL THE 12Z
TIME FRAME. WINDS WILL INCREASE TO LAKE WIND ADVISORY LEVELS ALONG
THE COAST AND WILL PROBABLY START TO POST STATEMENT ON WIND LEVELS
WITH THE AFTERNOON PACKAGE. WILL MAKE ANY FINAL DECISIONS ON THE
NEED FOR ANY HIGH SURF ADVISORY CONDITIONS ALONG THE COAST WITH
THE AFTERNOON PACKAGE BUT 7 FT BREAKERS ARE EXPECTED TO BEGIN
EARLY FRIDAY MORNING ALONG THE COAST AND CONTINUE THROUGHOUT THE DAY.
&&
.AVIATION...AS HANNA LIFTS NORTHWARD...CIRRUS SHIELD IS EXPANDING
WELL TO THE NORTH AND WEST OF THE CENTER AND WILL LIKELY NEED TO
BEEF UP UPPER LEVEL CLOUDS WITH THE 18Z UPDATE. OTHERWISE...JUST VFR
CONDITIONS WITH SHRA CHANCES SUFFICIENTLY LOW TO LEAVE OUT VCSH
VERBIAGE FOR NOW.
&&
.MARINE...THERE MAY BE SOME SMALL CRAFT CONDITIONS DUE TO SEAS OVER
THE OFFSHORE PORTION AT THIS POINT BUT CONDITIONS LARGELY REMAIN
MORE TRANQUIL THAN ADVERTISED BY THE MODELS AND CURRENT GRIDDED
FORECAST. WILL LIKELY TWEAK THE SEAS SOWN OVER THE NEARSHORE WATERS
WITH THE NEXT UPDATE. THAT UPDATE WILL LIKELY BE DELAYED AS WE AWAIT
NEXT TCM ISSUANCE AND DECIDE ON TROPICAL STORM WATCH STATUS FOR THE
WATERS. LEANING TOWARD AN UPGRADE AT THIS POINT BUT WILL WAIT TO SEE
NEW RADII BEFORE MAKING A DEFINITIVE DECISION.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 90 66 88 66 / 10 0 20 20
SSI 85 75 83 71 / 10 20 60 30
JAX 88 71 86 68 / 20 10 50 20
SGJ 87 75 86 71 / 20 20 50 20
GNV 90 69 88 68 / 10 10 20 10
OCF 90 69 88 67 / 10 10 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...TROPICAL STORM WATCH FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
HESS/DEESE/WALKERHazardous weather outlook, Sep 4, 5:37 AM EDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 537 AM EDT THU SEP 4 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-051000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 537 AM EDT THU SEP 4 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...TROPICAL STORM WATCH FOR NEAR AND OFFSHORE WATERS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... ...HIGH RISK OF RIP CURRENTS AND ROUGH SURF... ...RIVER FLOOD WARNINGS CONTINUE FOR THE SAINT MARYS RIVER... TROPICAL STORM FORCE WINDS GUSTS TO AROUND 45 KNOTS ARE POSSIBLE ON FRIDAY...MAINLY IN SQUALLS WEST OF THE CENTER OF HANNA. PLEASE REFER TO THE LATEST TROPICAL STORM HANNA LOCAL STATEMENT. PERSISTENT ONSHORE FLOW AND BUILDING SURF WILL CREATE A HIGH RISK OF RIP CURRENTS. MINOR TIDAL FLOODING AND BEACH EROSION OF VULNERABLE AREAS ARE EXPECTED. PLEASE REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR MORE INFORMATION. RIVER FLOOD WARNING CONTINUES FOR THE SAINT MARYS RIVER IN NORTHEAST FLORIDA. PLEASE REFER TO LOCAL FLOOD WARNING PRODUCTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...TROPICAL STORM HANNA FORECAST TO BE WELL OFFSHORE OF THE AREA ON FRIDAY... BASED ON THE LATEST FORECAST TRACK FROM THE NATIONAL HURRICANE CENTER...HANNA IS FORECAST TO BE WELL OFFSHORE OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA ON FRIDAY AND HEADING GENERALLY TO THE NORTH. HOWEVER...IT MUST BE REMEMBERED THAT ERRORS ASSOCIATED WITH THIS FORECAST CAN BE AS MUCH AS 250 MILES. WHILE THE STORMS LOCAL IMPACTS ARE STILL SOMEWHAT UNCERTAIN AND WILL BE HIGHLY DEPENDANT UPON ITS EXACT TRACK...AT THIS TIME...IT WOULD BE PRUDENT FOR LOCAL INTERESTS TO TAKE REASONABLE PRECAUTIONS SHOULD WATCHES OR WARNINGS BECOME NECESSARY. SOME SUGGESTED ACTIONS...HEED THE ADVICE OF YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. REVIEW YOUR FAMILYS HURRICANE PLAN. ENSURE YOUR HURRICANE KIT IS WELL STOCKED AND UP TO DATE. REVIEW THE WORKING CONDITION OF EMERGENCY EQUIPMENT SUCH AS FLASHLIGHTS AND BATTERY POWERED RADIOS. AS THE STORM MOVES CLOSER TO THE REGION...HIGH TIDES...ROUGH SURF... BEACH EROSION...RIP CURRENTS AND LARGE BREAKERS WILL PERSIST. BEACH INTERESTS SHOULD PLAN ON SECURING OBJECTS VULNERABLE TO SURF ACTION. LOCAL AND MARINE INTERESTS ARE URGED TO MONITOR NOAA WEATHER RADIO AND LOCAL MEDIA FOR THE PROGRESS OF THE STORM AND REMAIN ALERT FOR POSSIBLE WATCHES OR WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MKT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 11:04 AM EDT | Tropical Storm Warning | JAX | 24 hr | |
| Sep 4, 1:35 PM EDT | High Surf Advisory | JAX | Flagler, Nassau | 38 hr |
| Sep 4, 2:28 PM EDT | Lake Wind Advisory | JAX | 29 hr |
Nearby
Wind Advisories in Florida, 2008Wind Advisories in Georgia, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.